Please stop!! with 2.mgs of methadone 3 times a week you will still feel sick when you stop.I have taken methadone in very small doses a few times a week.Never fails theres always some kind of withdrawal.Dope sick is the worst kind of sick.In my case each time I had to endure the mental and phyiscal pain of withdrawal I had to gather all the will power I could find to get over withdrawal.Knowing that in the future when I need inner strength ( will power ) Theres not going to be enough will power left to make myself better.Don't make your self powerless by using over and over again.Use the strength you have now before you deplete your power of choice.Stay strong.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.